# SDR DALA2017060504553

- Difficulty date: May 22, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 43,056 hours, 27,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD.
